# SDR IKBR2020072200005

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N20SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11623
- Aircraft time: 2,791 hours
- Engine: Lyc IO360L2A
- Engine time: 408 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032112
- Condition: Cracked
- Location: Prop Spinner
- Part time: 2,791 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A PREFLIGHT INSPECTION THE PILOT FOUND THE AFT SPINNER BULKHEAD CRACKED AT THE EDGE WHERE THE PROP EXITS THE SPINNER. REMOVED PROP AND INSTALLED NEW SPINNER BULKHEAD P/N 0550321-12.
